MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEOPT CS-2; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEOPT CS-2; OXIMETER
Model Number 4474
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the sensor dissolves and no longer measures correctly.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor was evaluated.The visual inspection showed the neck tape to be sliding off the at the connector due to degraded adhesive.During evaluation, the sensor passed functional testing.During simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed., corrected data: date received by manufacturer was listed as 02/10/2022; actual date is 02/10/2023.
 
Event or Problem Description

Brand Name
RD SET NEOPT CS-2
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key16483499
Report Number3019388613-2023-00057
Device Sequence Number14768238
Product Code DQA
UDI-Device Identifier10843997013304
UDI-Public10843997013304
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2025
Device Model Number4474
Device Catalogue Number4474
Device Lot Number22GSQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/30/2023
Initial Report FDA Received Date03/05/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown